# SDR QXEA200700867

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 179 hours, 178 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA TO MSO FLIGHT 2340: POWER PLANT MESSAGE CAME ON AND REMAINED ILLUMINATED FOR REMAINDER OF FLIGHT. FLIGHT WAS DIVERTED TO GEG.  MAINTENANCE FOUND FAULT CODE 158B IN CDS.  CLEARED FAULT IAW FIM TASK 61-20-04-810-812.  FAULT DID NOT REOCCUR.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
